# SDR USAA2011113000013

- Difficulty date: November 29, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 36,415 hours, 13,378 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: D5725916200
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIPLE GEAR CHANGE, CORROSION ON THE LEFT MAIN LANDING GEAR RETRACT ACTUATOR FITTING (MLG JACK ANCHORAGE FITTING) ON THE LEFT WING AFT SPAR BETWEEN RIBS 2 AND 3.  REMOVED CORROSION, SPOT FACED UPPER AND LOWER SURFACES, OVERSIZED THE FITTING HOLE AND INSTALLED OVERSIZED BUSHINGS IAW EA 134587.
